MathSciNet Relay Station
MathSciNet bibliographic data
MR2009321 (2005f:20057) 20F05 (20D08 20E32)
Guralnick, Robert M.; Saxl, Jan Generation of finite almost simple groups by conjugates. J. Algebra 268 (2003), no. 2, 519–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement